The conflict-free Reduction Geometry

Khasidashvili, Z. and Glauert, J. R. W. (2005) The conflict-free Reduction Geometry. Theoretical Computer Science, 347 (3). pp. 465-497.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: EPrints Services
Date Deposited: 01 Oct 2010 13:41
Last Modified: 24 Oct 2022 02:08
DOI: 10.1016/j.tcs.2004.07.037

Actions (login required)

View Item View Item